On the asymptotic inference for response-adaptive experiments
No abstract is available for this item.
Volume (Year): LXIV (2006)
Issue (Month): 1 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Uttam Bandyopadhyay & Atanu Biswas, 2000. "Some sequential-type conditional tests in clinical trials based on generalized randomized play-the-winner rule," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(1-2), pages 187-200.
- Uttam Bandyopadhyay, 2002. "Test of Bernoulli success probability in inverse sampling for nearer alternatives using adaptive allocation," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 56(4), pages 387-399.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060103. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.